# SDR SWAA2022072230346

- Difficulty date: July 18, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 60,091 hours, 35,755 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OVERHEAT LIGHT ON CLIMB OUT AT FL210 LIGHT WENT OUT WHEN THRUST WAS REDUCED / [01] REF LOGPAGE 1946463 COMPLIED WITH FIM 26-10 TASK 811. FOUND LEAKING #1 ENGINE PRSOV. R&R PRSOV PER AMM 36-11-04. PERFORMED HIGH POWER ENGINE RUN PER AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME.
